MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE W/ DEPLOYING SUTURE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1588btb-j btb tightrope had an issue.The doctor felt resistance at the chinese finger trap part when assembling.They used a new product, and the case was completed.No patient harm.No case involvement.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
BTB TIGHTROPE W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17613307
Report Number1220246-2023-07619
Device Sequence Number15317768
Product Code HTY
UDI-Device Identifier00888867095366
UDI-Public00888867095366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberBTB TIGHTROPE W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-J
Device Lot Number14061449
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown